MAUDE Adverse Event Report: STERIS CORPORATION; LEG POSITIONER

STERIS CORPORATION; LEG POSITIONER
Model Number LEG POSITIONER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The positioner subject of the reported event is being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure a piece of the split leg positioner to their surgical table broke.The procedure was completed successfully following a short delay using a different accessory.No report of injury.
 
Additional Manufacturer Narrative
The leg positioner subject of the reported event was returned to steris for evaluation.Upon evaluation, it was discovered that the joint where the carbon fiber board connects to the metal rail attachment assembly was damaged; however, a cause of the damage could not be determined.The user facility was provided with a new leg positioner.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
NA
Common Device Name
LEG POSITIONER
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24200762
Report Number1043572-2026-00013
Device Sequence Number15905081
Product Code BWN
UDI-Device Identifier00724995225117
UDI-Public(01)00724995225117(11)251205
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLEG POSITIONER
Device Catalogue NumberBF351
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown